Don't ignore your skin health issues
Ask FREE question to skin specialists
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

Sir I am 18 years old and I have more pimples and acne and spots on my face Please tell me the treatment to remove these things.

2 Doctors Answered
Acne / pimples occur mainly due to hormonal imbalances which causes an overproduction of oil and cells inside a skin follicle. They block the opening of the skin pore and cause the follicle under the skin to swell and become red.  There are many over the counter medications available in pharmacy but you need to use skin products which are most suitable to your skin. Avoid taking anti-acne medications without knowing your skin type. Treatment of acne includes medicines to reduce the breakouts, use of skin products such as face wash, cleansers, moisturisers according to your skin type and a whole range of  procedures like peels, laser therapy to reduce the current outbreaks and clean the skin, extract blackheads and whiteheads and clean clogged pores. They are safe and do not harm your skin in a long run.
Dear Lybrate User, First you should know your disease and why this is happening. There are sebaceous glands are present our skin which releases the sebum whenever the pores of this glands are closed due to any reason or the fluid production is increased it causes pimples or acne. The development of pimples is primarily connected to oil production, dead skin cells, clogged pores,bacteria and fungus. Three things affecting your skin 1.Stress 2.Loss of sleep 3.Hormonal changes First two are easily restored by yourself but hormonal imbalance can be restored by healthy diet, plenty of fluids, water, some yoga will be helpful. Adv: Wash your face twice Drink plenty of water Maintain stool habbit Perform yoga The risk of developing pimples is increased by a diet high in dairy products Popping (bursting) pimples can make the skin infection worse STOP USING VIVID FACEWASH If above does not help then you should go for homeopthic medicine which have no side effects.Consult me for treatment or nearby you.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.